Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Wrist pain after hard training, took Cortisone injection, pain worsened. Worried ?

I am a 26 year old male that had wrist pain after a week of hard training. I only had pain when I did pushups or bend the wrist forward. I could do pull ups etc. After 2 weeks the pain got better and then worse again. I used anti-inflammatories but it did not help. So the Dr injected cortisone in die wrist. I had 2 cortisone injections in the same wrist before when I was 15 and 19. When I got it back then I had no pain and could train after a week again. After the injection I got now the pain is 10x worse. It is the second day after the injection and the pain is agonizing. I have barely any range of motion in my wrist. It is especially sore when i move my fingers or try to open and close my hand . I can not even pick up a glass or start my car. Did the Dr damage something? I am really worried, because I am a personnel Trainer and need my hand for work.
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The cortisone injections are given to reduce the inflammation around the wrist. Since the pain has aggravated after the injection, you need to get an MRI scan of the area done to detect any other injury in the area.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Wed, 23 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor